Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 64, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 28, 2017, 8:12 AM CDT for Cedar County, Missouri. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- May 28, 2017, 8:12 AM CDT (13:12 UTC)
- Expired
- May 29, 2017, 7:11 PM CDT
- In force
- 35 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cedar County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 17.44 ft at May 28, 2017, 4:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
308
WGUS43 KSGF 281312
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
812 AM CDT Sun May 28 2017
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Sac River near Caplinger Mills affecting Cedar County.
.Recent heavy rainfall has caused river levels to rise above
flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-290112-
/O.NEW.KSGF.FL.W.0064.170528T1312Z-170529T2100Z/
/CMZM7.1.ER.170528T1237Z.170528T1800Z.170528T2100Z.NO/
812 AM CDT Sun May 28 2017
For the Sac River near Caplinger Mills. ...For the Sac River near
Caplinger Mills...
* At 7:45 AM Sunday The stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Sac River Basin
Caplinger Mills 16 16.0 Sun 08 AM 15.2 14.7 14.2
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
Frye3 follow-up statements
613
WGUS83 KSGF 282247
FLSSGF
Flood Statement
National Weather Service Springfield MO
547 PM CDT Sun May 28 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
.Heavy rainfall caused river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-291347-
/O.EXT.KSGF.FL.W.0064.000000T0000Z-170530T1030Z/
/CMZM7.1.ER.170528T1237Z.170528T1945Z.170529T1030Z.NO/
547 PM CDT Sun May 28 2017
...For the Sac River near Caplinger Mills...
* At 4:45 PM Sunday The stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach
approximately three feet in depth at the Caplinger Mills
Campground.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Sac River Basin
Caplinger Mills 16 17.5 Sun 05 PM 15.8 14.8 14.2
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$910
WGUS83 KSGF 291227
FLSSGF
Flood Statement
National Weather Service Springfield MO
727 AM CDT Mon May 29 2017
...The Flood Warning continues for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
.Recent heavy rainfall has caused river levels to rise
above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-300327-
/O.EXT.KSGF.FL.W.0064.000000T0000Z-170531T0000Z/
/CMZM7.1.ER.170528T1237Z.170528T1945Z.170530T0000Z.NO/
727 AM CDT Mon May 29 2017
...For the Sac River near Caplinger Mills...
* At 6:45 AM Monday The stage was 17.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Sac River Basin
Caplinger Mills 16 17.1 Mon 07 AM 15.0 14.3 14.3
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
Frye442
WGUS83 KSGF 300011
FLSSGF
Flood Statement
National Weather Service Springfield MO
711 PM CDT Mon May 29 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Sac River near Caplinger Mills affecting Cedar County
.Heavy rainfall Saturday caused river levels to
rise above flood stage. It is currently below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC039-300041-
/O.CAN.KSGF.FL.W.0064.000000T0000Z-170531T0000Z/
/CMZM7.1.ER.170528T1237Z.170528T1945Z.170529T2223Z.NO/
711 PM CDT Mon May 29 2017
The Flood Warning has been cancelled for The Sac River near
Caplinger Mills.* At 6:45 PM Monday The stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to 14.3 feet by
Wednesday morning.
* Impact...At 16.0 feet...Minor Flooding occurs at the gage site. The
campground at Caplinger Mills floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Sac River Basin
Caplinger Mills 16 15.9 Mon 07 PM 14.3 14.3 14.3
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 28, 6:31 AM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 28, 6:31 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Springfield MO 631 AM CDT Sun May 28 2017 .SHORT TERM...(Today and tonight) Issued at 213 AM CDT Sun May 28 2017 Most if not all of the storm activity has ended early this morning across the region. There may be some showers or an isolated rumble of thunder for mainly portions of south central Missouri that linger through sunrise, but otherwise little additional activity is expected today. High pressure will work its way into the Ozarks through this morning and be in control of the area's weather through tonight. Temperatures this afternoon will be in the middle to upper 70s with mostly sunny skies by this afternoon. .LONG TERM...(Monday through Saturday) Issued at 213 AM CDT Sun May 28 2017 The surface high will remain in control of the region's weather through Memorial Day with temperatures around 80 degrees and mostly sunny skies. Overall, Monday looks to be a great day for outdoor activities. The upper level flow for Tuesday through Thursday looks to be northwesterly. This is in response to a ridge that builds just east of the Rockies. Several reinforcing surface highs will slide out of Canada and across the Plains which should help to keep rain chances limited. A persistent cut-off upper low over the Great Lakes may swing pieces of energy through the upper level flow and bring slight chances for showers and storms between the surface highs in the form of weak cold fronts. None of this activity looks severe at this time. A second upper low will swing into the Great Lakes region towards the end of the week. This will bring a bit stronger cold front across the Plains and the Ozarks for the end of the week and into early next weekend. This will bring the next chance for showers and storms to the area. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 626 AM CDT Sun May 28 2017 Low MVFR to IFR cloud cover this morning will impact the regions terminals through 13z to 15z. Improving conditions are expected later this morning into this afternoon with VFR ceilings occuring until skies clear this evening. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Hatch
Hazardous weather outlook, May 28, 4:27 AM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 427 AM CDT Sun May 28 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290930- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 427 AM CDT Sun May 28 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited Flooding risk. Elevated Lightning risk. DISCUSSION... A few storms may linger across far southern Missouri into this morning. Residual flooding will also persist into today over portions of southern Missouri. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The next chance of storms comes towards the end of this week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, May 28, 4:26 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
426 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 4 ENE CARTHAGE 37.20N 94.24W
05/28/2017 E1.75 INCH JASPER MO PUBLIC
MPING REPORT OF GOLF BALL HAIL.
1250 AM HAIL CARTHAGE 37.17N 94.31W
05/28/2017 E2.00 INCH JASPER MO TRAINED SPOTTER
SPOTTER NETWORK REPORT NEAR CARTHAGE.
1250 AM HAIL CARTHAGE 37.18N 94.31W
05/28/2017 E2.50 INCH JASPER MO LAW ENFORCEMENT
TENNIS BALL HAIL KNOCKED OUT LAW ENFORCEMENT
CAR WINDOWS AND DAMAGE TO VEHICLES IN
CARTHAGE.
1246 AM HAIL 1 W CARTHAGE 37.18N 94.33W
05/28/2017 E2.50 INCH JASPER MO FIRE DEPT/RESCUE
*** 1 INJ ***
THERE WAS ONE MINOR INJURY REPORTED AT THE
DRIVE IN ON THE WEST SIDE OF TOWN DUE TO
BROKEN GLASS FROM WINDOWS BEING KNOCKED OUT
FROM LARGE HAIL.
1239 AM HAIL DUENWEG 37.08N 94.42W
05/28/2017 E1.75 INCH JASPER MO PUBLIC
GOLFBALL SIZE HAIL REPORTED AT GAS STATION
NEAR HIGHWAY 249 AND HIGHWAY 66.
1234 AM HAIL 1 NW SILVER CREEK 37.05N 94.48W
05/28/2017 E1.00 INCH NEWTON MO PUBLIC
MPING REPORT OF QUARTER SIZE HAIL ON I-44
AND RANGELINE ROAD.
1233 AM HAIL JOPLIN 37.08N 94.51W
05/28/2017 E1.00 INCH JASPER MO LAW ENFORCEMENT
SEVERAL REPORTS OF QUARTER SIZE HAIL AROUND
THE JOPLIN AREA.
1229 AM HAIL 1 SE IRON GATES 37.06N 94.55W
05/28/2017 E1.00 INCH JASPER MO FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS QUARTER SIZE HAIL
NEAR IRON GATES.
1220 AM HAIL 1 SSE GALENA 37.06N 94.63W
05/28/2017 E1.75 INCH CHEROKEE KS EMERGENCY MNGR
GOLFBALL SIZE HAIL REPORTED NEAR GALENA.
1215 AM HAIL 5 S GALENA 37.00N 94.62W
05/28/2017 E1.75 INCH CHEROKEE KS PUBLIC
GOLF BALL SIZE HAIL AT THE STATE LINE AND
DOWNSTREAM CASINO.
1209 AM FLASH FLOOD ROCKAWAY BEACH 36.70N 93.16W
05/28/2017 TANEY MO DEPT OF HIGHWAYS
HIGHWAY 176 WAS CLOSED DUE TO FLOODING.
1208 AM FLASH FLOOD 3 SSE KIRBYVILLE 36.59N 93.14W
05/28/2017 TANEY MO DEPT OF HIGHWAYS
HIGHWAY J WAS CLOSED.
1047 PM FLASH FLOOD 1 ENE TABLE ROCK 36.61N 93.29W
05/27/2017 TANEY MO PUBLIC
HIGHWAY 165 WAS CLOSED DUE TO FLOODING.
SWIFT WATER RESCUES CONDUCTED AROUND THE
BRANSON AREA.
1044 PM FLASH FLOOD MCDOWELL 36.82N 93.79W
05/27/2017 BARRY MO DEPT OF HIGHWAYS
HIGHWAY C WAS CLOSED AT FLAT CREEK DUE TO
FLOODING.
0945 PM FLASH FLOOD 1 S BRANSON 36.64N 93.22W
05/27/2017 TANEY MO EMERGENCY MNGR
THE BRANSON CAMPGROUND NEAR THE BRANSON
LANDING WAS FLOODED. TWELVE CAMPERS WERE
FLOODED AND TWO VEHICLES. THE CAMPGROUND WAS
EVACUATED DUE TO VERY FAST RISING FLASH
FLOODS.
0941 PM FLASH FLOOD 2 W BRANSON 36.64N 93.25W
05/27/2017 TANEY MO EMERGENCY MNGR
EMERGENCY MANAGEMENT AND FIRE DEPARTMENT
REPORTS NUMEROUS HIGH WATER RESCUES ACROSS
THE BRANSON AREA AT THIS TIME. PEOPLE
TRAPPED IN CARS.
0923 PM FLASH FLOOD BRANSON 36.64N 93.22W
05/27/2017 TANEY MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORT SEVERAL ROADS
FLOODED IN THE BRANSON AREA.
0908 PM FLASH FLOOD 1 N KIMBERLING CITY 36.65N 93.42W
05/27/2017 STONE MO NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS SEVERAL
ROADWAYS FLOODED AND IMPASSABLE AROUND THE
KIMBERLING CITY AREA.
0855 PM HAIL 4 S IBERIA 38.03N 92.29W
05/27/2017 E1.00 INCH MILLER MO BROADCAST MEDIA
NICKEL TO QUARTER SIZE HAIL NEAR IBERIA.
0850 PM HAIL EXETER 36.67N 93.94W
05/27/2017 E1.00 INCH BARRY MO EMERGENCY MNGR
0838 PM HAIL THAYER 36.52N 91.54W
05/27/2017 E1.00 INCH OREGON MO EMERGENCY MNGR
SEVERAL TREES DOWN AND QUARTER SIZE HAIL.
0835 PM FLASH FLOOD GALENA 36.81N 93.47W
05/27/2017 STONE MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED WATER OVER THE
ROADWAY AND FLOODING ON HIGHWAY 143 JUST
NORTH OF GALENA.
0810 PM HAIL 4 ENE WEST PLAINS 36.76N 91.78W
05/27/2017 E1.00 INCH HOWELL MO PUBLIC
MPING REPORT OF QUARTER SIZE HAIL NORTHEAST
OF WEST PLAINS.
0800 PM HAIL 2 WNW ASH GROVE 37.33N 93.62W
05/27/2017 E0.88 INCH DADE MO EMERGENCY MNGR
ASH GROVE HEAVY RAIN AND NICKEL SIZE HAIL AT
THE GREENE DADE COUNTY LINE ON HWY 160.
0756 PM HAIL 4 SW DIAMOND 36.95N 94.37W
05/27/2017 E1.00 INCH NEWTON MO PUBLIC
0754 PM HAIL 1 N NEOSHO 36.88N 94.37W
05/27/2017 E1.00 INCH NEWTON MO PUBLIC
0753 PM TSTM WND DMG GALENA 36.81N 93.46W
05/27/2017 STONE MO PUBLIC
TREES DOWN IN GALENA AND CRANE.
0747 PM HAIL RACINE 36.90N 94.53W
05/27/2017 E1.00 INCH NEWTON MO PUBLIC
0737 PM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
05/27/2017 GREENE MO EMERGENCY MNGR
CITIZEN REPORTED TO 911 THAT ROADWAYS ARE
FLOODED AT PRIMROSE & HARVARD AND
IMPASSIBLE. NO DEPTH WAS REPORTED.
0733 PM TSTM WND GST 1 ESE PURDY 36.81N 93.90W
05/27/2017 E70 MPH BARRY MO PUBLIC
0733 PM TSTM WND DMG PIERCE CITY 36.95N 94.00W
05/27/2017 LAWRENCE MO EMERGENCY MNGR
TREES DOWN LAWRENCE 1030 NORTH OF 2210 IN
PIERCE CITY AREA; ALSO REPORT OF TREE ON
VEHICLE AT RESIDENCE AT 303 PHELPS IN PIERCE
CITY - PROPERTY DAMAGE ONLY - NO INJURIES.
TIME ESTIMATED.
0730 PM HAIL WALNUT GROVE 37.42N 93.55W
05/27/2017 E1.00 INCH GREENE MO PUBLIC
0726 PM TSTM WND DMG NIXA 37.04N 93.29W
05/27/2017 CHRISTIAN MO TRAINED SPOTTER
24 INCH TREE UPROOTED ON ATLANTA AND WELCH
STREETS IN NIXA...ALSO NUMEROUS TREES WITH
LARGE LIMBS RIPPED OFF.
0725 PM HAIL 3 S SENECA 36.80N 94.61W
05/27/2017 E1.00 INCH NEWTON MO PUBLIC
0724 PM HAIL 7 S SENECA 36.74N 94.61W
05/27/2017 E1.00 INCH MCDONALD MO PUBLIC
0720 PM HAIL 1 WSW GALENA 36.80N 93.48W
05/27/2017 E1.75 INCH STONE MO EMERGENCY MNGR
JUST WEST OF GALENA.
0718 PM HAIL 1 NE AVA 36.96N 92.65W
05/27/2017 E1.00 INCH DOUGLAS MO TRAINED SPOTTER
QUARTER SIZE HAIL IN AVA.
0715 PM HAIL 4 NNW EVERTON 37.39N 93.74W
05/27/2017 E1.50 INCH DADE MO PUBLIC
1.50" HAIL. VIA INTERNET.
0715 PM TSTM WND DMG BATTLEFIELD 37.12N 93.37W
05/27/2017 GREENE MO EMERGENCY MNGR
BATTLEFIELD FIRE REPORTED MULTIPLE TREES
DOWN ACROSS BATTLEFIELD FROM WEST TO EAST.
FR 137 AND GRAY ROCK TREE DOWN APPROXIMATELY
15-20 INCHES. TREE INTO HOUSE AT 5924 S.
HILLTOP, AND REQUESTING HWY DEPARTMENT
ASSISTANCE. BATTLEFIELD STATION 1 IS ALSO
EXPERIENCING FLOODING IN THEIR PARKING LOT.
TIME ESTIMATED.
0715 PM TSTM WND DMG AVA 36.96N 92.66W
05/27/2017 DOUGLAS MO PUBLIC
NUMEROUS TREES DOWN AROUND AVA AREA. ONE
TREE ON A CAR.
0712 PM HAIL GREENFIELD 37.42N 93.84W
05/27/2017 E1.75 INCH DADE MO EMERGENCY MNGR
0711 PM HAIL HARTVILLE 37.25N 92.51W
05/27/2017 E1.00 INCH WRIGHT MO PUBLIC
0710 PM HAIL 1 ESE JENKINS 36.77N 93.67W
05/27/2017 E1.50 INCH BARRY MO PUBLIC
SOCIAL MEDIA PICTURE OF HAIL.
0710 PM TSTM WND DMG 2 NW MONETT 36.94N 93.95W
05/27/2017 LAWRENCE MO EMERGENCY MNGR
GETTING NUMEROUS REPORTS OF TREES DOWN - HWY
PP 2 MILES NORTH OF HWY 37 BETWEEN MONETT
AND PIERCE.
0704 PM HAIL NEOSHO 36.87N 94.37W
05/27/2017 E0.88 INCH NEWTON MO PUBLIC
NICKLE SIZE HAIL IN NEOSHO AREA.
0700 PM TSTM WND DMG WEST PLAINS 36.73N 91.85W
05/27/2017 HOWELL MO PUBLIC
PICTURES ON SOCIAL MEDIA SHOWED MINOR ROOF
DAMAGE TO A BUSINESSES IN DOWNTOWN WEST
PLAINS.
0700 PM HAIL CASSVILLE 36.68N 93.87W
05/27/2017 E1.00 INCH BARRY MO EMERGENCY MNGR
QUARTER SIZE HAIL ON HWY 248 AND FR 1155 NE
OF CASSVILLLE.
0658 PM HAIL LOCKWOOD 37.39N 93.95W
05/27/2017 E2.50 INCH DADE MO PUBLIC
SOCIAL MEDIA PICTURES OF TENNIS BALL SIZE
HAIL NEAR LOCKWOOD.
0657 PM HAIL LOCKWOOD 37.39N 93.95W
05/27/2017 E1.50 INCH DADE MO LAW ENFORCEMENT
NICKEL SIZE HAIL WAS ALSO REPORTED AT
GREENFIELD.
0652 PM TSTM WND DMG 1 S NIXA 37.03N 93.29W
05/27/2017 CHRISTIAN MO TRAINED SPOTTER
SLEEPY HOLLOW SUBDIVISION IN NIXA CHRISTIAN
COUNTY...NUMEROUS POWER OUTAGES...LOTS OF
TREE DAMAGE AND LAWN ITEMS BLOWN AROUND ON
TRACKER RD.
0651 PM HAIL 1 SE ROLLA 37.94N 91.76W
05/27/2017 E0.75 INCH PHELPS MO PUBLIC
VIA INTERNET.
0650 PM TSTM WND GST MONETT 36.92N 93.93W
05/27/2017 M68 MPH BARRY MO AWOS
0647 PM TSTM WND DMG 2 N PIERCE CITY 36.97N 94.00W
05/27/2017 LAWRENCE MO EMERGENCY MNGR
LARGE TREE DOWN BLOCKING HWY 97 2 MILES
NORTH OF PIERCE CITY IN LAWRENCE COUNTY
BLOCKING HWY NORTH AND SOUTH.
0646 PM TSTM WND DMG 1 S REPUBLIC 37.11N 93.48W
05/27/2017 GREENE MO TRAINED SPOTTER
SECOND WIND GUST MEASURED 63 MPH. POWER
STILL OUT IN SOUTH REPUBLIC. LOW LYING AREAS
STARTING TO FLOOD. MANY BRANCHES DOWN.
0646 PM FLASH FLOOD 1 S REPUBLIC 37.11N 93.48W
05/27/2017 GREENE MO TRAINED SPOTTER
LOW LYING AREAS STARTING TO FLOOD.
0643 PM TSTM WND DMG NIXA 37.04N 93.29W
05/27/2017 CHRISTIAN MO TRAINED SPOTTER
MULTIPLE 6-12 INCH TREE LIMBS DOWNED ALSO
HAM RADIO ANTENNA DESTROYED IN SE NIXA,
CHRISTIAN COUNTY.
0638 PM TSTM WND DMG BOIS D'ARC 37.26N 93.51W
05/27/2017 GREENE MO PUBLIC
CITIZEN REPORTED 6-12 INCH TREE DOWN ON FR
78 JUST SOUTH OF FR 78 & FR 71.
0631 PM FLASH FLOOD LA RUSSELL 37.14N 94.06W
05/27/2017 JASPER MO EMERGENCY MNGR
LOCALIZED ROADWAY FLOODING IN LA RUSSEL
AREA.
0630 PM HAIL 2 NNE BATTLEFIELD 37.14N 93.36W
05/27/2017 E0.75 INCH GREENE MO PUBLIC
PENNY SIZE HAIL.
0630 PM HAIL EXETER 36.67N 93.94W
05/27/2017 E1.00 INCH BARRY MO EMERGENCY MNGR
1.00 INCH HAIL.
0630 PM TSTM WND DMG FREMONT HILLS 37.07N 93.25W
05/27/2017 CHRISTIAN MO PUBLIC
PICTURE FROM SOCIAL MEDIA SHOWED SEVERAL
TREES DOWN IN A NEIGHBORHOOD.
0625 PM HAIL FLEMINGTON 37.80N 93.50W
05/27/2017 E1.50 INCH POLK MO TRAINED SPOTTER
FLEMINGTON AREA POLK COUNTY...FIRE REPORTS
PING PONG BALL SIZED HAIL...
0624 PM HAIL 3 E FLEMINGTON 37.80N 93.45W
05/27/2017 M1.25 INCH POLK MO CO-OP OBSERVER
HALF DOLLAR SIZE HAIL.
0624 PM HAIL 4 S ASH GROVE 37.26N 93.59W
05/27/2017 E1.00 INCH GREENE MO CO-OP OBSERVER
1.00 INCH HAIL.
0624 PM HAIL REPUBLIC 37.12N 93.48W
05/27/2017 E0.88 INCH GREENE MO PUBLIC
NICKLE SIZE HAIL AT TT AND N.
0621 PM HAIL LEBANON 37.68N 92.66W
05/27/2017 E1.00 INCH LACLEDE MO EMERGENCY MNGR
QUARTER SIZED HAIL CURRENTLY AT LACLEDE
COUNTY OEM.
0613 PM HAIL ROACH 37.99N 92.84W
05/27/2017 E1.00 INCH CAMDEN MO PUBLIC
1.00 INCH HAIL NEAR ROACH.
0612 PM HAIL HALLTOWN 37.19N 93.63W
05/27/2017 E1.00 INCH LAWRENCE MO EMERGENCY MNGR
QUARTER SIZE HAIL IN HALLTOWN.
0601 PM HAIL ROLLA 37.95N 91.77W
05/27/2017 E0.75 INCH PHELPS MO TRAINED SPOTTER
DIME SIZE HAIL.
0601 PM HAIL ASH GROVE 37.32N 93.58W
05/27/2017 E0.75 INCH GREENE MO EMERGENCY MNGR
ASH GROVE HAS DIME SIZE HAIL.
0545 PM HAIL 1 WNW WEBB CITY 37.15N 94.50W
05/27/2017 E1.00 INCH JASPER MO ASOS
ATC REPORTED 1.00 INCH HAIL.
0545 PM HAIL 1 N CAMDENTON 38.02N 92.74W
05/27/2017 M1.00 INCH CAMDEN MO TRAINED SPOTTER
1.00 INCH HAIL OBSERVED BY TRAINED SPOTTER.
0430 PM TSTM WND DMG 5 NNW EMINENCE 37.21N 91.40W
05/27/2017 SHANNON MO CO-OP OBSERVER
BETWEEN EMINENCE AND ROUND SPRINGS THERE ARE
NUMEROUS LARGE TREE LIMBS DOWN.
0410 PM TSTM WND DMG 3 N ROUND SPRING 37.32N 91.42W
05/27/2017 SHANNON MO PARK/FOREST SRVC
NATIONAL PARK SERVICE RANGERS REPORT 3 LARGE
TREES ACROSS HIGHWAY 19 ABOUT 1 MILE NORTH
OF ECHO BLUFF STATE PARK.
0400 PM TSTM WND DMG SALEM 37.65N 91.54W
05/27/2017 DENT MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS
THE CITY. ALSO REPORTS OF E80 MPH WIND GUST.
NUMEROUS POWER OUTAGES.
0350 PM TSTM WND DMG EDGAR SPRINGS 37.70N 91.87W
05/27/2017 PHELPS MO TRAINED SPOTTER
EDGAR SPRINGS AREA PHELPS COUNTY...NUMEROUS
LARGE TREES DOWN...POWER OUT ALL OVER
TOWN...BUILDING DEBRIS ON THE HIGHWAY. TIME
ESTIMATED BASED ON RADAR.
0347 PM TSTM WND DMG HOUSTON 37.33N 91.95W
05/27/2017 TEXAS MO AMATEUR RADIO
NUMEROUS 3"-6" LIMBS WERE BROKEN.
0345 PM TSTM WND DMG WAYNESVILLE 37.83N 92.20W
05/27/2017 PULASKI MO TRAINED SPOTTER
TREES UPROOTED AND SHINGLES OFF HOUSE...77.2
MPH MEASURED WINDS...HUNTERS POINT
SUBDIVISION IN WAYNESVILLE, PULASKI COUNTY.
0345 PM HAIL 3 S SAINT ROBERT 37.79N 92.18W
05/27/2017 E1.50 INCH PULASKI MO PUBLIC
PICTURE FROM SOCIAL MEDIA OF PING PONG SIZE
HAIL AT FORT LEONARD WOOD.
0335 PM TSTM WND DMG BELLE 38.29N 91.72W
05/27/2017 MARIES MO EMERGENCY MNGR
MULTIPLE TREES BLOCKING ROADWAYS. POWER
LINES DOWN IN BELLE.
0330 PM TSTM WND DMG 1 WSW FALCON 37.60N 92.39W
05/27/2017 LACLEDE MO PUBLIC
TREES SNAPPED OR UPROOTED, MULTIPLE TREES
UPROOTED. HAIL .25 TO .50".
0330 PM TSTM WND DMG 4 N ROBY 37.58N 92.14W
05/27/2017 TEXAS MO PUBLIC
REPORTED AT EVENING SHADE, MO. SEVERAL TREES
UPROOTED. VIA SOCIAL MEDIA.
0317 PM TSTM WND DMG 5 NE WARSAW 38.29N 93.32W
05/27/2017 BENTON MO EMERGENCY MNGR
TREES ON RAODWAY IN 3 LOCATIONS. POWER LINES
BLOCKING ROADWAY ON HWY BB AND FITZPATRICK,
BB AND ALLEN RD. AND MONSEES AVE AND B HWY.
VEHICLE WRAPPED UP IN POWER LINES WITH ONE
OCCUPANT IN VEHICLE. CORRECT TIME AND DAMAGE
INFO.
0315 PM HAIL GROVESPRING 37.40N 92.61W
05/27/2017 E1.75 INCH WRIGHT MO PUBLIC
GOLF BALL SIZE HAIL WITH SNAPPED TREES.
0310 PM HAIL 3 NNE SPRINGFIELD 37.24N 93.26W
05/27/2017 E1.00 INCH GREENE MO PUBLIC
REPORTED AT KEARNEY AND GLENSTONE,
SPRINGFIELD, MO.
0310 PM HAIL 3 WSW STRAFFORD 37.26N 93.17W
05/27/2017 E0.88 INCH GREENE MO PUBLIC
QUARTER SIZED HAIL REPORTED BY STRAFFORD
OFFICER ON I44 BETWEEN SPRINGFIELD AND
STRAFFORD.
0305 PM HAIL 1 W STRAFFORD 37.27N 93.13W
05/27/2017 E1.00 INCH GREENE MO TRAINED SPOTTER
305PM ..QUARTER SIZED HAIL...1 MI W OF
STRAFFORD, GREENE COUNTY.
0303 PM TSTM WND DMG FAIR GROVE 37.38N 93.15W
05/27/2017 GREENE MO EMERGENCY MNGR
FAIR GROVE REPORTS 68 MPH WIND GUSTS AT AT
LEAST 1 4INCH TREE DOWN.
0300 PM TSTM WND DMG ELDON 38.35N 92.58W
05/27/2017 MILLER MO PUBLIC
LARGE TREE DOWN ROCK ISLAND PARK. VIA SOCIAL
MEDIA.
0300 PM HAIL 3 NNE SPRINGFIELD 37.24N 93.27W
05/27/2017 E0.88 INCH GREENE MO PUBLIC
LOTS OF HAIL COMING DOWN. VERY INTENSE. VIA
INTERNET.
0259 PM HAIL 3 NNW SPRINGFIELD 37.24N 93.31W
05/27/2017 E1.50 INCH GREENE MO AMATEUR RADIO
DIME AND PING PONG SIZE HAIL NEAR ATLANTIC
AND KANSAS EXPRESSWAY.
0256 PM TSTM WND GST OSAGE BEACH 38.15N 92.62W
05/27/2017 M72 MPH CAMDEN MO TRAINED SPOTTER
WINDS HAS DOWNED LIMBS IN THE KK AREA.
0255 PM TORNADO 2 SW PHILLIPSBURG 37.54N 92.81W
05/27/2017 LACLEDE MO PUBLIC
TORNADO. WALL CLOUD WITH ROTATION CROSSING
I44. TIME BASED ON RADAR. CONFIRMED DAMAGE
BY EM. TRUCKING HUB WITH MULTIPLE OVERTURNED
TRUCKS AND MODERATE STRUCTUAL DAMAGE. I44
AND MILE MARKER 123. CORRECTED TO UPDATE
INFO.
0255 PM HAIL 4 SSE GLIDEWELL 37.25N 93.31W
05/27/2017 E1.50 INCH GREENE MO PUBLIC
REPORTED AT 1401 W NORTON RD, SPRINGFIELD,
MO 65803.
0250 PM HAIL 5 SSE WILLARD 37.23N 93.40W
05/27/2017 M1.25 INCH GREENE MO OFFICIAL NWS OBS
AT THE SPRINGFIELD NWS OFFICE.
0250 PM HAIL 3 NNE SPRINGFIELD 37.24N 93.27W
05/27/2017 E1.75 INCH GREENE MO PUBLIC
REPORTED AT KEARNEY AND PICKWICK,
SPRINGFIELD, MO. GOLF BALL SIZED HAIL.
0245 PM HAIL WILLARD 37.30N 93.43W
05/27/2017 E1.00 INCH GREENE MO PUBLIC
0245 PM TSTM WND DMG 4 WSW OSAGE BEACH 38.13N 92.68W
05/27/2017 CAMDEN MO EMERGENCY MNGR
5" DIAMETER TREE ACROSS ROAD, NICHOLS RD
NEAR SYCAMORE GOLF COURSE, OSAGE BEACH. TIME
BASED ON RADAR.
0242 PM HAIL 1 NNW BRIGHTON 37.47N 93.35W
05/27/2017 E0.88 INCH POLK MO AMATEUR RADIO
OBSERVER REPORTS NICKLE SIZED HAIL 1 MILE
WEST OF 13 HIGHWAY ON 215.
0235 PM TSTM WND DMG PLEASANT HOPE 37.46N 93.27W
05/27/2017 POLK MO PUBLIC
THUNDERSTORM WIND DAMAGE. MULTIPLE LARGE
TREES ARE DOWN OUT OF THE GROUND. VIA
INTERNET SUBMISSION.
0235 PM HAIL HALLTOWN 37.20N 93.63W
05/27/2017 E1.50 INCH LAWRENCE MO EMERGENCY MNGR
REPORTS OF PING PONG SIZED HAIL AND N HWY
AND I-44 IN HALLTOWN AREA.
0230 PM TSTM WND DMG GRAVOIS MILLS 38.31N 92.83W
05/27/2017 MORGAN MO TRAINED SPOTTER
ROOF OR STRUCTURE DAMAGE. SIGNIFICANT
DAMAGE. MULTIPLE LARGE TREES DOWN.
0230 PM TSTM WND DMG LAURIE 38.20N 92.83W
05/27/2017 MORGAN MO PUBLIC
NUMEROUS TREES DOWN NEAR HWY 5.
0230 PM TSTM WND DMG 5 S STOVER 38.37N 92.99W
05/27/2017 MORGAN MO PUBLIC
POWER-LINES DOWN NEAR HWY135.
0215 PM HAIL 3 SSE BOLIVAR 37.57N 93.39W
05/27/2017 E1.75 INCH POLK MO LAW ENFORCEMENT
GOLF BALL SIZE HAIL VIA LE.
0210 PM HAIL 3 ESE RACKET 38.28N 93.44W
05/27/2017 E0.88 INCH BENTON MO OTHER FEDERAL
TRUMAN STATE PARK REPORTED WINDS GUST 60MPH
WITH NICKEL SIZE HAIL.
0210 PM TSTM WND GST 3 ESE RACKET 38.28N 93.44W
05/27/2017 E60 MPH BENTON MO OTHER FEDERAL
TRUMAN STATE PARK REPORTED WINDS GUST 60MPH
WITH NICKEL SIZE HAIL.
0200 PM HAIL 2 N GREENFIELD 37.44N 93.84W
05/27/2017 E1.75 INCH DADE MO PUBLIC
GOLF BALL SIZE HAIL. VIA SOCIAL MEDIA.
0200 PM TSTM WND GST 3 WNW COLE CAMP 38.48N 93.26W
05/27/2017 E50 MPH BENTON MO CO-OP OBSERVER
0145 PM HAIL 2 SE PITTSBURG 37.39N 94.68W
05/27/2017 E0.50 INCH CRAWFORD KS PUBLIC
0.25 TO 0.50 INCH HAIL. VIA INTERNET.
0135 PM HEAVY RAIN 2 NW SALEM 37.66N 91.56W
05/27/2017 M1.00 INCH DENT MO PUBLIC
1.00 INCHES OF RAIN IN 15 MINS. VIA
COCORAHS.
0134 PM FLASH FLOOD FRONTENAC 37.46N 94.69W
05/27/2017 CRAWFORD KS FIRE DEPT/RESCUE
FLASH FLOODING AT THE CORNER OF MCKAHN AND
CRAWFORD IN FRONTENAC, KS @13:33 PM. WATER
OVER INTERSECTION AND RISING TOWARDS
NEIGHBORING HOUSES.
0130 PM HAIL SALEM 37.64N 91.54W
05/27/2017 E1.50 INCH DENT MO EMERGENCY MNGR
PING PONG HAIL IN SALEM, MO.
0118 PM HAIL 2 NW SALEM 37.66N 91.56W
05/27/2017 E0.50 INCH DENT MO PUBLIC
0.50" HAIL REPORT VIA COCORAHS.
0117 PM HAIL 1 NE LONE OAK 37.45N 94.73W
05/27/2017 M0.50 INCH CRAWFORD KS FIRE DEPT/RESCUE
GETTING SOME DIME SIZED HAIL AT THE
PITTSBURG AIRPORT NOW.
0110 PM HAIL 3 ENE GREENFIELD 37.43N 93.79W
05/27/2017 E1.00 INCH DADE MO PUBLIC
1.00 INCH HAIL. TIME BASED ON RADAR. VIA
INTERNET SUBMISSION.
0106 PM TSTM WND DMG MCCUNE 37.35N 95.02W
05/27/2017 CRAWFORD KS PUBLIC
DAMAGE NORTHEAST OF MCCUNE. REPORTS OF A
BARN BLOWN OVER. METAL ACROSS THE FIELD.
THERE WAS SOME FLASH FLOODING BUT MINOR. VIA
SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR.
0105 PM HAIL 4 N KENOMA 37.49N 94.19W
05/27/2017 E1.00 INCH BARTON MO FIRE DEPT/RESCUE
BARTON COUNTY QUATER SIZE HAIL REPORTED AT A
HWY AND 160 HWY.
1252 PM HAIL 5 WNW LECOMA 37.81N 91.80W
05/27/2017 E1.00 INCH PHELPS MO EMERGENCY MNGR
DIME TO ALMOST QUARTER SIZE HAIL BETWEEN 63
AND O HIGHWAY AT THE PHELPS/DENT COUNTY
LINE.
1218 PM HAIL FORT LEONARD WOOD 37.71N 92.16W
05/27/2017 E1.25 INCH PULASKI MO PUBLIC
HALF DOLLAR SIZE HAIL. TIME BASED ON RADAR.
REPORT VIA INTERNET.
1215 PM HAIL SAINT ROBERT 37.83N 92.18W
05/27/2017 E0.75 INCH PULASKI MO AMATEUR RADIO
PENNY SIZE HAIL. SUBMITTED VIA INTERNET.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:02 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Webster, Wright | 43 min |
| May 27, 7:21 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Jasper, Lawrence | 39 min |
| May 27, 7:25 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 5 hr |
| May 27, 7:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Lawrence, McDonald, Newton and 2 more | 62 min |
| May 27, 7:28 PM CDT | Tornado Warning | SGF | Douglas, Howell | 32 min |
| May 27, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 60 min |
| May 27, 7:48 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 27 min |
| May 27, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 61 min |
| May 27, 8:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 30 min |
| May 27, 8:20 PM CDT | Flash Flood Warning | SGF | Barry, Douglas, McDonald, Ozark, Stone, Taney | 4 hr |
| May 27, 8:23 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton, Stone, Taney | 52 min |
| May 27, 9:22 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 38 min |
| May 27, 9:34 PM CDT | Flash Flood Warning | SGF | Stone, Taney | 6 hr |
| May 27, 9:50 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 40 min |
| May 27, 10:21 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Greene, McDonald, Stone, Taney | 12 hr |
| May 27, 11:49 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 56 min |
| May 28, 12:04 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 12 hr |
| May 28, 12:39 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton | 51 min |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.